How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 57208
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am aged 82 and have been taking Tibolone for a time since

Resolved Question:

I am aged 82 and have been taking Tibolone for a long time since hysterectomy (probably 30 years ago) I am overweight by 3 and a half stones, but don't want to lose my libido by giving up Tibolone.
HRT can clearly cause a weight problem.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 1 year ago.

Hormones should not cause an increase in weight

if anything they will help with weight loss

I would look elsewhere for a relation to weight gain.

Possibly, thyroid problems or other issues.

Not not the HRT

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Dr. Phil, MD and 3 other Medical Specialists are ready to help you